# SDR TWAA9900301

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100504203
- Condition: Leaking Air
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD LEFT CABIN DOOR EVACUATION SLIDE WAS FOUND WITH DEPLETED BOTTLE PRESSURE.  REPLACED THE SLIDE ASSEMBLY.  CHECK-C 7-15-98 MCI.
